# SDR CA110516029

- Difficulty date: May 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 204-B
- Aircraft time: 19,026 hours
- Engine: Lyc T5311B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 204031622009
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE ABOVE NOTED ACFT THE CENTER ROOF SECTION WAS FOUND SEVERLY DELAMINATED.  THE ROOF PANEL WAS REMOVED AND THE AREA FUTHER INSPECTED FOR DEFECTS.  NONE NOTED.
